# SDR DXTA2024120201318

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 6,773 hours, 4,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 11501849
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK NOTICED THE SMALLER EMER LIGHT ON THE RIGHT SIDE OVER WING LIGHT IS VERY DIM AND FLICKERING. CORRECTIVE ACTION; REMOVED OVER WING EMER LIGHT INSTALLED NEW OVER WING EMER LIGHT OPS CHECK GOOD. NO DEFECTS NOTED. REF. CE 680A AMM 33-50-20.
